Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-6 z 6.

1995

6.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468
2.
On proper morphisms between algebraic varieties, BULL. POLISH ACAD. SCI. MATH. 43 (1995), no. 3, 231--238
1.
A simple proof of Puiseux's theorem, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 199--200